# SDR 96ZZZX1377

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18260
- Engine: Pwa PT6A42
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearshaft
- Part number: 3008127
- Condition: Sheared
- Location: Oil Cav Pmp
- Component: 3024287
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED A LOW FUEL PRESSURE LIGHT FOLLOWED BY AN AUTOFEATHER ON LEFT ENGINE.  PILOT SHUT DOWN ENGINE AND LANDED WITHOUT INCIDENCE.  UPON INVESTIGATION, NOTED THE OIL LEVEL LOW, THERE WAS OIL IN THE EXHAUST CASE, AND METAL PARTICLES AND FLAKES PRESENT IN THE OIL FILTER.  FURTHER INVESTIGATION SHOWED SCAVENGE PUMP SHAFT HAD SHEARED.  ENGINE REMOVED FOR METAL IN OIL.
